# SDR SOKF20160704004

- Difficulty date: June 30, 2016
- Submitted: July 4, 2016
- Operation: Air carrier
- Aircraft: N683TA
- Make and model: Airbus A320-233
- Aircraft serial: 4906
- Aircraft time: 15,802 hours, 7,026 cycles
- Engine: Iae V2527A5
- Engine time: 18,837 hours, 7,040 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: 2607MK2
- Part serial: 26071194
- Condition: Damaged
- Location: Actuator
- Part time: 43,301 hours, 1,030 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF FL 803,  THE AIRCRAFT REJECTED TAKE OFF DUE NR 2 ENGINE COMPRESOR VANE MAINTENANCE REQUIERED AS PER TSM 75-30-00-810-853-A AND TSM 75-30-00-810-844-A PERFORMED REMOVAL AND REPLACED VSV ACTUATOR (4022KS) IAW AMM 75-32-41-00-010-A AND AMM 75-32-41-400-010-A AT ENGINE 2 CHECK OK. PERFORMED IDLE LEAK CHECK IAW AMM 71-00-00-710-012 AND HIGH POWER A ASSURANCE TEST PERFORMED IAW AMM 71-00-00-710-013 TEST OK 75-41-00-010-A AND AMM 75-32-41-400-010-A AT ENGINE 2 CHECK OK. THE AIRCRAFT RETURN TO NORMAL OPERATION
